MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM TI OBLIQUE L-PLATE 2 X 3 HOLES-LEFT; PLATE, BONE

SYNTHES GMBH 1.5MM TI OBLIQUE L-PLATE 2 X 3 HOLES-LEFT; PLATE, BONE
Model Number 446.50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.This report is for a veterinary case.There was no human patient involvement.Product problem and malfunction is selected and respectively for reporting purpose only; however there is no device malfunction involved in this case.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on march 7, 2023 the veterinary surgeon reported that hardware became infected in a dog patient.Patient had multiple craniofacial fractures.Hardware was originally implanted on (b)(6) 2019.All the hardware/implants will be removed on (b)(6) 2023, that were used in previous surgery.Unsure which ones caused the infection and will be removing all of the plates & screws.No new hardware will be implanted at this time.This report is for one (1) 1.5mm ti oblique l-plate 2 x 3 holes-left.This is report 4 of 14 for complaint.

Brand Name
1.5MM TI OBLIQUE L-PLATE 2 X 3 HOLES-LEFT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16611513
Report Number8030965-2023-03628
Device Sequence Number17386447
Product Code JEY
UDI-Device Identifier10887587051758
UDI-Public(01)10887587051758
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K021642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number446.50
Device Catalogue Number446.50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5 TI MF CORTEX SCREW STPING FLUTES 4; 1.5 TI MF CORTEX SCREW STPING FLUTES 4; 1.5 TI MF CORTEX SCREW STPING FLUTES 6; 1.5 TI MF CORTEX SCREW STPING FLUTES 6; 1.5 TI MF CORTEX SCREW STPING FLUTES 8; 1.5 TI MF CORTEX SCREW STPING FLUTES 8; 1.5 TI MF CORTEX SCREW STPING FLUTES 8; 1.5 TI MF CORTEX SCREW STPING FLUTES 8; 1.5 TI MF CORTEX SCREW STPING FLUTES 8; 1.5 TI MF CORTEX SCREW STPING FLUTES 8; 1.5 TI OBLIQUE L-PLATE 2 X 3 HOLES-RIGHT; 1.5MM TI ADAPTION PLATE 20 HOLES/90MM; 1.5MM TI ORBITAL RIM PLATE 12 HOLES
Patient SexUnknown